# SDR TWAA9815307

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND LT WING AFT SPAR WITH EDDY CURRENT INDICATION OF 1.25 INCH CRACK IN AFT SPAR WEB, .75 INCH BELOW O/B LOWER BOLT HOLE FOR O/B FLAP HINGE CASTING.  INSTALLED REPAIR PER ROD DRAWING 95-12-06-018, AND ARA 15388.
